# SDR IPXA2022092136851

- Difficulty date: August 4, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 127,250 hours, 21,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 142U1023111
- Condition: Cracked
- Location: Bs 820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CRACK, FND UPPER DECK TENSION TIE FWD CHANNEL, AT RH STA 820 (REPAIR) COMPLETED PAPER FINAL CHECK
